# SDR ABXA20181212142

- Difficulty date: December 12, 2018
- Submitted: January 29, 2019
- Operation: Air carrier
- Aircraft: N744AX
- Make and model: Boeing 767232
- Aircraft serial: 22221
- Aircraft time: 91,467 hours, 41,954 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 143T15902
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON THE FORWARD DOOR JAMB FRAME OF THE FORWARD LOWER CARGO DOOR. THE FRAME WAS REPAIRED. THE AIRPLANE WAS GROUNDED.
